# SDR SIMA20170623001

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 32,527 hours, 23,372 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN USING THE FLIGHT SPOILER LEVER IN FLIGHT AT 27,000 FEET, A CAUTION MESSAGE FOR THE INBD FLT SPOILERS AND INBD SPOILERONS APPEARED.  INTERROGATED MDC,  FOUND THE RT INBD MFS PCU BINDING MDC MESSAGE.  PERFORMED SPOST 1 RESET.  PERFORMED OPS CHECK IAW ETN-CR-27-093.  OPS CHECKED GOOD.
